# SDR CA060719002

- Difficulty date: July 17, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,667 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9693001105
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ORIGINAL MAIN LANDING GEAR ACTUATOR REPLACED WITH AN OVERHAULED UNIT.  (ORIGINAL ACTUATOR HAD AN INTERNAL LEAK) HYDRAULIC SYSTEM FLUSHED BEFORE OVERHAULED ACTUATOR WAS INSTALLED. INTERNAL LEAK DEVELOPED IN TSO 153.3. HYDRAULIC SYSTEM FLUSHED AGAIN AND A REPAIRED ACTUATOR INSTALLED. NO CONTAMINATION NOTED IN FLUID AFTER EACH SYSTEM FLUSH.  HYDRAULIC SYSTEM LEAK CHECKED SERVICEABLE (TC NR 20060719002)
